# SDR RAIA201303310001

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 31,128 hours, 27,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE RIGHT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACE THE BULB.  SYSTEM OPS CHECKED GOOD.
